# SDR DALA13053320955

- Difficulty date: October 16, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 62,782 hours, 46,703 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1287-1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 26L BETWEEN, BS 1287 AND 1309, AFT CARGO BAY. CORROSION REMOVED,  OUT OF LIMITS.  LONGERON  REMOVED AND NEW LONGERON SECTION INSTALLED IAW SRM 51-10-3 PAR. 26-21-14 53-02 FIG. 18.
